MathSciNet Relay Station
MathSciNet bibliographic data
MR2509304 81Q20 (35Q40 81Q05)
Leung, Shingyu; Qian, Jianliang Eulerian Gaussian beams for Schrödinger equations in the semi-classical regime. J. Comput. Phys. 228 (2009), no. 8, 2951–2977.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement